# SDR 2007UALA00968

- Difficulty date: March 31, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 69,833 hours, 8,778 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR SLIDE LIGHT INOP AT DOOR 5 LEFT.  REPLACED LAMP.  OP CHECKS NORMALLY.
